# SDR SWAA2018102926301

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 45,835 hours, 26,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE RETAINING BAR OUT OF ADJUST.  ADJUSTED HOLDER PER SIP.
